# SDR 07FDEA02250

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 52 STA 1461 TO 1501,CLG WHEEL WELL CAVITY.  [07-13-07]   FOUND TO BE OUT OF LIMITS IAW MD10-10 SRM 51-33-01   VOL 2. FABRICATED NEW LONG SECTION IAW DAC DWG  A4B7013 REV AC, AND REPAIR SPLICES IAW MD10-10 SRM 53-00-01 FIG 9, VOL 1.  REMOVED AND REPLACED  CORRODED LONGERON SECTION WITH NEW SECTION AND SPLICES IAW MD10-10 SRM 51-33-01 VOL 2.
